# SDR NOCA02111

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T3100193
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN AIR RETURN TO LEJ DUE LT EDP HYD LOW PRESS & DEMAND PRESS LIGHTS ILLUMINATED AND EICAS MSG DISPLAYED LT HYD PRIM PUMP.  UPON INVESTIGATION FOUND HYD LINE P/N 272T3100-193 IN LEFT ENG PYLON LEAKING REMOVED & REPLACED DAMAGED LEFT SYS EDP HYD LINE IN PYLON PER MM 20-10-09, REPLACED NR 1 ENGINE HYD PUMP PER MM 29-11-05.  REPLACED LEFT ACMP PER MM 29-11-01.  REPLACED EDP CASE DRAIN FILTERS PER MM 29-11-17.  REPLACED ACMP CASE DRAIN FILTERS 29-11-18.  ALL OPS CHECK AND LEAK CHECK ACCOMPLISHED CHECK GOOD.
